# SDR SWIA201125676

- Difficulty date: February 22, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 18,810 hours, 17,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2ND CEILING EMERGENCY LIGHT IS BURNED OUT.  (FLT 3045)  RELAMPED EMERGENCY LIGHT.
